# SDR USAA990483

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967-975
- Part time: 41,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK, FOUND 8 INCHES OF STRINGER WEB CORRODED AT STRINGER 27R AT STATION 967 THROUGH 975.  REPLACED STRINGER PER SRM 53-00-03.  (M)
